The Invertibility of Linear Stationary Systems of Neutral Type
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 875-881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a2,
author = {V. K. Boyko and S. A. Minyuk and V. Tsekhan},
title = {The {Invertibility} of {Linear} {Stationary} {Systems} of {Neutral} {Type}},
journal = {Differencialʹnye uravneni\^a},
pages = {875--881},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a2/}
}
V. K. Boyko; S. A. Minyuk; V. Tsekhan. The Invertibility of Linear Stationary Systems of Neutral Type. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 875-881. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a2/